dc.creatorAguerrea-Planas, Maitere
dc.date2017-11-10T19:26:02Z
dc.date2017-11-10T19:26:02Z
dc.date2015
dc.date.accessioned2019-11-20T15:09:53Z
dc.date.available2019-11-20T15:09:53Z
dc.identifierhttp://repositorio.ucm.cl:8080/handle/ucm/1176
dc.identifier.urihttp://repositorioslatinoamericanos.uchile.cl/handle/2250/3033022
dc.descriptionWe establish the uniqueness of semi-wavefront solution for a non-local delayed reaction–diffusion equation. This result is obtained by using a generalization of the Diekmann–Kaper theory for a nonlinear convolution equation. Several applications to the systems of non-local reaction–diffusion equations with distributed time delay are also considered.
dc.languageen
dc.rightsAtribución-NoComercial-SinDerivadas 3.0 Chile
dc.rightshttp://creativecommons.org/licenses/by-nc-nd/3.0/cl/
dc.sourceJournal of Mathematical Analysis and Applications, 422(2), 1007-1025
dc.subjectTime-delayed reaction–diffusion
dc.subjectPositive wavefront
dc.subjectNon-local interaction
dc.subjectMinimal wave
dc.subjectSemi-wavefront
dc.titleOn the uniqueness of semi-wavefronts for non-local delayed reaction–diffusion equations
dc.typeArtículos de revistas


Este ítem pertenece a la siguiente institución